See Alike in...

Alike App

Browser

mentalfloss

812d

Does anyone else get headaches when you stand up? Is it POTS-related or could it be something else?

Top reply
    • feellicks

      808d

      yes. you are supposed to gradually sit up but that isnt always an option you know ? makes things difficult

    • feellicks

      808d

      yes. you are supposed to gradually sit up but that isnt always an option you know ? makes things difficult

    • KristaBelle

      808d

      I have the same symptoms as well.

    • mentalfloss

      811d

      Yes I have low BP too so that makes sense! Thank you

    • Barah

      811d

      Yes I do for like a couple seconds it feel like my brain and heart is being squeeze. I get this way because I get low blood pressure and don’t have the best blood circulation but that’s one of my symptoms with POTS.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion